# SDR 96ZZZX5485

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4232T
- Make and model: Piper PA-28-235
- Aircraft serial: 287210005
- Engine: Lyc O540B4B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 78619
- Condition: Failed
- Location: Eng Oil
- Part time: 1,700 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL DISASSEMBLY OF OIL PUMP, DISCOVERED WOODRUFF KEY DRIVE SHAFT AND SINTERED IRON GEARS.  AD 75-08-09 REQUIRES REMOVAL OF THIS STYLE, BUT THIS SERIAL NUMBER IS OUTSIDE OF THOSE SPECIFIED BY LYCOMING.  AD 81-18-04 CALLS FOR REPLACEMENT AT 2,000 HRS OR AT ACCY CASE DISASSEMBLY FOR SINTERED IRON OIL PUMP IMPELLERS.  CURRENT AD 96-09-10 DOES SPECIFICY THIS ENGINE AS HAVING SINTERED IRON, BUT THIS STYLE OF DRIVE SHOULD HAVE BEEN REPLACED PER 75-08-09.
